# SDR FDEA202201080312

- Difficulty date: January 8, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO - ROLLER TRAY CORROSION BLENDED OUT OF LIMITS DURING B-CHECK IN INDY -   STA 5-123 TO STA 1701 AND 38" LEFT OF CENTER REF EA #1-2550-T0364791 PT 1 (WORK WITH   S899 - EA #1-2550-T0364791 PT 2) 0003882689 : CARREDANO, CHRISTOPHER   - 17-FEB-2022 06:32  REMOVED & REPLACED CHANNEL P/N FJ461065-1. INSTALLED REPAIR CHANNEL SPLICE REF   DAC DWG N5J6775 & MD-11 SRM 51-31-01-0G, SRM 51-35-01-0G & E.A. 1-2550-  T0366914 "CARGO/LOADING SYSTEM- CENTER CARGO COMPARTMENT- CHANNEL ASSEMBLY   REPAIR"
